advertisement
Question
Posted by: jan | 2004/01/05

pill

Hi
Some days when i wake up the right eye of mine is red all around my pupil is that bad is that a sign to check it up.Does it have to do with a pill that i was taking for a year and just stopped it without consulting my gane it made me really dizzy now and then i get dizzy i dont know if its from the pill i suppose to be taking the pill daily as i have bad hormones but i hate taking tablets and i am 27.Does the pill cause dizziness when you just stop it on the white part after 2 weeks i felt so sick i had to go to hospital.Dizzy and vomiting

thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Jan, I doubt that your symptoms are due to you stopping the pill. Taking the pill may make you feel nauseous and dizzy, but stopping it shouldn’t.The best would be to see your doctor and have him make sure that nothing serious is the matter. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement